# SDR SWAA2021071387749

- Difficulty date: June 26, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H AFT TRANSITION ANGLE; JUST AFT OF DOOR; HAS LIGHT CORROSION AND A BROKEN NUTPLATE. ; / [01] REMOVED AND REPLACED TRANSITION ANGLE PER SRM 51-40-02; [02] TASK C/W
